Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20

Thread: pee color

  1. #1
    liftin2xtremz's Avatar
    liftin2xtremz is offline Junior Member
    Join Date
    Apr 2002
    Location
    U.S.A
    Posts
    91

    pee color

    ok as spupid as this may sound my pee is a green color what reason whould cauz this and how 2 i stop it .....and while im on the topic what do the other colors or smeels mean if any 1 knows it might help..... but the top question i need 2 know

  2. #2
    Neo's Avatar
    Neo
    Neo is offline Senior Member
    Join Date
    Mar 2002
    Location
    Boston, MA
    Posts
    1,291
    A green color? What types of meds are you taking? Anything at all? Need a little more info bro....

  3. #3
    liftin2xtremz's Avatar
    liftin2xtremz is offline Junior Member
    Join Date
    Apr 2002
    Location
    U.S.A
    Posts
    91
    no meds at all my cycle ended well over a month ago.... all i take is hydroxy cuts and i have been 4 a while no problem i just started takin dailey one caps multi vitamine maybe its those and i have this feeling in my lower left side not a pain but just uncomfort any idea

  4. #4
    Neo's Avatar
    Neo
    Neo is offline Senior Member
    Join Date
    Mar 2002
    Location
    Boston, MA
    Posts
    1,291
    The color could be from the multi-vitamin. Go see a doctor if you keep having that uncomfortable feeling. Did you take liver protectors, clomid, etc etc ????

  5. #5
    liftin2xtremz's Avatar
    liftin2xtremz is offline Junior Member
    Join Date
    Apr 2002
    Location
    U.S.A
    Posts
    91
    no just the muti.....i guess i should stop the vitamin and get a different brand??

  6. #6
    Neo's Avatar
    Neo
    Neo is offline Senior Member
    Join Date
    Mar 2002
    Location
    Boston, MA
    Posts
    1,291
    First off.....always take clomid, anti-e, liver protectors...whatever it takes to ensure your health. Like I said before, go check with your doctor and see what he/she has to say. It may be as simple as your multi vitamin...but better safe than sorry bro.....PM me if you need anything....

  7. #7
    liftin2xtremz's Avatar
    liftin2xtremz is offline Junior Member
    Join Date
    Apr 2002
    Location
    U.S.A
    Posts
    91
    ok ok sounds good 2 me if it dont go away i will go 2 the doctor and if i need u i will pm u thanx

  8. #8
    Neo's Avatar
    Neo
    Neo is offline Senior Member
    Join Date
    Mar 2002
    Location
    Boston, MA
    Posts
    1,291
    Sounds good. Best of luck, bro.....

  9. #9
    IronCy's Avatar
    IronCy is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,012
    when I take my multi-vitamins---my piss turns neon green, nothing to worry about---its the extra nutrition that you are getting from the multi-vatimin...if you stop, your pee will turn back to yellow/clear......I know this because im not good about taking multi's on a regular basis...I start and stop...so I can relate to the color changes....I take GNC mega-men vitamins..hope this info helps---and please...if you stop the multi's and your color stays the same....see your doc.
    -Cy

  10. #10
    theron's Avatar
    theron is offline Associate Member
    Join Date
    Apr 2002
    Location
    Milkyway Galaxy!
    Posts
    447
    green pee? Never heard of green pee.

  11. #11
    latman49's Avatar
    latman49 is offline Member
    Join Date
    Feb 2002
    Posts
    527
    Green pee=gonorreah. J/K

  12. #12
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    latman49 nice encourage bro...

  13. #13
    D3m3nt3d's Avatar
    D3m3nt3d is offline AR's Whore D'Oeuvre
    Join Date
    Jan 2002
    Location
    Southside Jamaican Queens
    Posts
    4,132
    multi-vitamins can turn pee a neon yellow or neon green color..so if it just started and u just started the vitamins.that is more than likely whats causing it

  14. #14
    liftin2xtremz's Avatar
    liftin2xtremz is offline Junior Member
    Join Date
    Apr 2002
    Location
    U.S.A
    Posts
    91
    ok that sounds good 2 me i will kepp takin my multi but maybe next time i buy them i will buy a less potent vitamine maybe that wil help some

  15. #15
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    damn? neon green, thats sweet, lol...i guess my neon yellow from my multi isn't cool enough...neon green would be fantastic,

    dj

  16. #16
    BodybuildingMD is offline New Member
    Join Date
    Apr 2002
    Posts
    4
    The most likely thing causing the change in urine color is the vitamins that you are taking. I am a Nephrologist and can state with some degree of certainty that there are no pathologic conditions that would do this. Stop the vitamins for 3 days, urine will be normal. Restart the vitamins, urine will be a greenish color. You don't need to stop the vitamins full time as this is not damaging to your kidneys.

  17. #17
    ibiza69's Avatar
    ibiza69 is offline Senior Member
    Join Date
    Nov 2001
    Location
    Belize
    Posts
    1,258
    bro looks to me like somebody played a little joke on you. once i pissed blue for 3 days because one of my buddies put this special dye into my drink that makes you piss blue, i didn't find out till the doctor told me that it was just the dye. if i were you bro i'd still go see a doctor.

  18. #18
    tryin2getbig is offline Junior Member
    Join Date
    Apr 2002
    Location
    NJ
    Posts
    117
    you might be just really dehydrated...make sure you drink a lot of water...i try to drink around a gallon a day. Also go to the doctors and have them run a kidney test on you. It could be that your kidney is not filtering the protein out as fast as you are consuming it. That happened to me once that my pee was a dark yellow and it was because i wasn't drinking a lot of water. Or it could also be about what everyone said about the vitamin thing...too many vitamins all you just do is pee it out.

  19. #19
    McBain is offline Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    751
    Originally posted by ibiza69
    bro looks to me like somebody played a little joke on you. once i pissed blue for 3 days because one of my buddies put this special dye into my drink that makes you piss blue, i didn't find out till the doctor told me that it was just the dye. if i were you bro i'd still go see a doctor.
    haha, thats a pretty funny prank, any idea where your buddies got the dye

  20. #20
    saint808's Avatar
    saint808 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    452
    Could also be the gallbladder dumping bile... it will turn your urine green but only temporary and not a big deal if it is only short term.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •